# SDR 032226322

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE RT FWD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY LAMP.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
